# SDR BAQA20080002

- Difficulty date: January 24, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N62UP
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0475
- Aircraft time: 822 hours, 3,677 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Bolt
- Part number: L621M1010222
- Condition: Misinstalled
- Location: Main Rotor Blade
- Part time: 822 hours, 3,677 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN 800 HOUR INSP OF THE MAIN ROTOR BLADES, FOUND 2 BLADES THAT THE BEARING PIN, EXPANSION BOLT, AND NUT WERE NOT INSTALLED PROPERLY BY THE MFG.  BOTH EXPANSION BOLTS WERE BROKEN DURING REMOVAL FOR THE FIRST 800 INSPECTION INTERVAL ON THESE BLADES.  THE BEARING PIN HAD SLOTS IN IT AND THE NUT HAS TABS ON AND THEY LOCK TOGETHER.  WHEN THEY ARE PROPERLY LOCKED 1 TO 2MM OF THREAD MUST PROTRUDE THROUGH THE NUT. WE HAVE ISSUED A QAN TO INSPECT THE BOLTS FOR PROPER SEATING AND HAVE CONTACTED THE MFG.
